MathSciNet Relay Station
MathSciNet bibliographic data
MR139579 10.32
Briggs, W. E. The irrationality of $\gamma $ or of sets of similar constants. Norske Vid. Selsk. Forh. (Trondheim) 34 1961 25–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement